MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET NEOPT; OXIMETER

MASIMO - 40 PARKER RD SET NEOPT; OXIMETER
Model Number 4004-9
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported inaccurate low spo2 reading.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed.  , other, other text: , corrected data: d4 model # was corrected from 4004 to 4004-9 lot no was corrected from e16kpk to e18gbx.Expiration date was corrected from 10/01/2019 to 07/01/2021.Device manufacturer date was corrected from 10/07/2016 to 07/02/2018.
 
Event or Problem Description

Brand Name
RD SET NEOPT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8580164
Report Number2031172-2019-00232
Device Sequence Number19229337
Product Code DQA
UDI-Device Identifier10843997009604
UDI-Public10843997009604
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number4004-9
Device Catalogue Number4004
Device Lot NumberE18GBX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1